Selcuk University Digital Archive Systems

Control of a double-inverted pendulum for nonlinear system

Show simple item record Demirci, Mustafa 2017-01-09T07:43:33Z 2017-01-09T07:43:33Z 2007
dc.identifier.citation Demirci, M. (2007). Control of a double-inverted pendulum for nonlinear system. Selcuk Journal of Applied Mathematics, 8 (1),27-43. tr_TR
dc.identifier.issn 1302-7980
dc.description tr_TR
dc.description.abstract The aim of the paper is to compare two different techniques to design a stabilizing control the double inverted pendulum in an upright position. These techniques are the Pole Placement and Linear Quadratic Regulator. Techniques have been used to design controls for the nonlinear system. For our double pendulum system, it would be desirable to keep the values of the state variables small as a large displacement from the origin may cause the nonlinear system to be unstable we would also interested in the control that gives the largest region of stability for the system, as we then could allow a larger set of perturbations from upright position. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Nonlinear tr_TR
dc.subject Stability tr_TR
dc.subject Pole placement tr_TR
dc.subject Linear quadratic regulator tr_TR
dc.subject Double-inverted pendulum tr_TR
dc.subject Çift-ters çevrilmiş sarkaç tr_TR
dc.subject Doğrusal kuadratik regülatör tr_TR
dc.subject Kutup yerleşimi tr_TR
dc.subject İstikrar tr_TR
dc.subject Doğrusal olmayan tr_TR
dc.title Control of a double-inverted pendulum for nonlinear system tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 8
dc.identifier.startpage 27
dc.identifier.endpage 43

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account